# SDR BDEA2013F00114

- Difficulty date: July 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N513D
- Make and model: Cessna 340A
- Aircraft serial: 340A0048
- Aircraft time: 7,783 hours
- Engine: Cont TSIO520NB
- Engine time: 6,241 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Turbocharger
- Component: Turbocharger, Kelly
- Component part number: 20601
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: E, A

## Discrepancy

LOSS OF MANIFOLD PRESSURE DURING CRUISE FLIGHT (12,000 FT) IN THE LT ENGINE CAUSING A PRECAUTIONARY ENGINE SHUTDOWN.  POST FLIGHT INSPECTION FOUND THE BEARING IN THE TURBOCHARGER HAD FAILED AND ALLOWED SUBSTANTIAL OIL LOSS.
